Optimal Replication of Contingent Claims under Portfolio Constraints
Mark Broadie,
Jaksa Cvitanic () and
H Mete Soner
The Review of Financial Studies, 1998, vol. 11, issue 1, 59-79
Abstract:
We determine the minimum cost of superreplicating a nonnegative contingent claim when there are convex constraints on portfolio weights. We show that the optimal cost with constraints is equal to the price of a related claim without constraints. The related claim is a dominating claim, that is, a claim whose payoffs are increased in an appropriate way relative to the original claim. The results hold for a variety of options, including some path-dependent options. Constraints on the gamma of the replicating portfolio, constraints on portfolio amounts, and constraints on the number of shares are also considered. Article published by Oxford University Press on behalf of the Society for Financial Studies in its journal, The Review of Financial Studies.
Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (42)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:rfinst:v:11:y:1998:i:1:p:59-79
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
The Review of Financial Studies is currently edited by Itay Goldstein
More articles in The Review of Financial Studies from Society for Financial Studies Oxford University Press, Journals Department, 2001 Evans Road, Cary, NC 27513 USA.. Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().